zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence results for impulsive neutral stochastic functional integro-differential inclusions with nonlocal initial conditions. (English) Zbl 1189.60119
Summary: We prove the existence of mild solutions for a class of impulsive neutral stochastic functional integro-differential inclusions with nonlocal initial conditions and resolvent operators. Sufficient conditions for the existence are derived with the help of the fixed point theorem for multi-valued operators due to Dhage and the fractional power of operators. An example is provided to illustrate the theory.

60H10Stochastic ordinary differential equations
34G20Nonlinear ODE in abstract spaces
45R05Random integral equations
Full Text: DOI
[1] Chang, Y. K.: Controllability of impulsive functional differential systems with infinite delay in Banach spaces, Chaos solitons fractals 33, 1601-1609 (2007) · Zbl 1136.93006 · doi:10.1016/j.chaos.2006.03.006
[2] Chang, Y. K.; Anguraj, A.; Arjunan, M. M. Mallika: Existence results for impulsive neutral functional differential equations with infinite delay, Nonlinear anal. Hybrid syst. 2, 209-218 (2008) · Zbl 1170.35467 · doi:10.1016/j.nahs.2007.10.001
[3] Park, J. Y.; Balachandtran, K.; Annapoorani, N.: Existence results for impulsive neutral functional integro-differential equations with infinite delay, Nonlinear anal. (2009)
[4] Balasubramaniam, P.: Existence of solution of functional stochastic differential inclusions, Tamkang J. Math. 33, 35-43 (2002) · Zbl 1012.35085
[5] Balasubramaniam, P.; Vinayagam, D.: Existence of solutions of nonlinear neutral stochastic differential inclusions in a Hilbert space, Stochastic anal. Appl. 23, 137-151 (2005) · Zbl 1081.34083 · doi:10.1081/SAP-200044463
[6] Nouyas, S. K.: Existence results for impulsive partial neutral functional differential inclusions, Electron. J. Differential equations 30, 1-11 (2005) · Zbl 1075.34082 · emis:journals/EJDE/Volumes/2005/30/abstr.html
[7] Pazy, A.: Semigroups of linear operators and applications to partial differential equations, Applied methematical sciences 44 (1983) · Zbl 0516.47023
[8] Benchohra, M.; Ntouyas, S.: Existence and controllability results for multivalued semilinear differential equations with nonlocal conditions, Soochow J. Math. 29, 157-170 (2003) · Zbl 1033.34068
[9] Ezzinbi, K.; Fu, X.; Hilal, K.: Existence and regularity in the K-norm for some neutral partial differential equations with nonlocal conditions, Nonlinear anal. 67, 1613-1622 (2007) · Zbl 1119.35105 · doi:10.1016/j.na.2006.08.003
[10] Chang, Y. K.; Nieto, J. J.: Existence of solutions for impulsive neutral integro-differential inclusions with nonlocal initial conditions via fractional operators, Numer. funct. Anal. optim. 30, 227-244 (2009) · Zbl 1176.34096 · doi:10.1080/01630560902841146 · http://www.informaworld.com/smpp/./content~db=all~content=a910367252
[11] Byszewski, L.: Theorems about the existence and uniqueness of a solution of a semilinear evolution nonlocal Cauchy problem, J. math. Anal. appl. 162, 496-505 (1991) · Zbl 0748.34040 · doi:10.1016/0022-247X(91)90164-U
[12] Byszewski, L.; Lakshmikantham, V.: Theorem about existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. anal. 40, 11-19 (1990) · Zbl 0694.34001 · doi:10.1080/00036819008839989
[13] Deng, K.: Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions, J. math. Anal. appl. 179, 630-637 (1993) · Zbl 0798.35076 · doi:10.1006/jmaa.1993.1373
[14] Grimmer, R.; Pritchard, A. J.: Analytic resolvent operators for integral equations in a Banach space, J. differential equations 50, 234-259 (1983) · Zbl 0519.45011 · doi:10.1016/0022-0396(83)90076-1
[15] Hino, Y.; Murakami, S.; Naito, T.: Functional-differential equations with infinite delay, Lecture notes in mathematics 1473 (1991) · Zbl 0732.34051
[16] L. Hu, Y. Ren, Existence results for impulsive neutral stochastic functional integro-differential equations with infinite delays, Acta Appl. Math. (2009), doi:10.1007/s10440-009-9546-x · Zbl 1202.60098
[17] Dhage, B. C.: Multi-valued mappings and fixed points II, Tamkang J. Math. 37, 27-46 (2006) · Zbl 1108.47046
[18] Fu, X.; Cao, Y.: Existence for neutral impulsive differential inclusions with nonlocal conditions, Nonlinear anal. 68, 3707-3718 (2008) · Zbl 1156.34063 · doi:10.1016/j.na.2007.04.013
[19] Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions, (1992) · Zbl 0761.60052
[20] Deimling, K.: Multivalued differential equations, (1992) · Zbl 0760.34002
[21] Lasota, A.; Opial, Z.: Application of the Kakutani-Ky-Fan theorem in the theory of ordinary differential equations or noncompact acyclic-valued map, Bull. acad. Polon. sci. Ser. sci. Math. astronom. Phys. 13, 781-786 (1965) · Zbl 0151.10703